# SDR AALA2019082629059

- Difficulty date: July 23, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 55,443 hours, 22,833 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED VERTICAL PRESSURE DECK WEB AT BS 663 BETWEEN RBL 40 AND RBL 45.64. REPAIRED VERTICAL PRESSURE DECK WEB PER SRM 57-10-10-2R-3.
